# SDR DXTA2019050702362

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 4,434 hours, 3,538 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Pulled
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MLG BRAKE - ON CONSECUTIVE LANDINGS WITH FIRM BRAKE APPLICATION, THE BRAKES DID NOT APPLY EFFECTIVELY RESULTING IN A MUCH LONGER LANDING ROLLOUT. CORRECTIVE ACTION, PERFORMED FUNCTIONAL TEST OF THE MAIN BRAKE SYTEM AND FOUND DURING FULL BRAKE PEDAL DEPLOYMENT BRAKE PRESSURE DROPS TO 1100PSI WHEN THE BRAKE PEDALS REACH THE TRAVEL STOPS. PERFORMED AND SUBMITTED A CMC DOWNLOAD. REPAIR A WIRE THAT WAS PULLED FROM A DIODE ON THE WIRE HARNESS TO THE BCU. IT WAS DETERMINED BY THE FSR THAT SL505-31-006 ADDRESS THE INACCURATE BRAKE PRESSURE INDICATIONS BEING EXPERIENCED ON THE AIRCRAFT AND THERE ARE NO CURRENT REPAIRS. INSPECTED BRAKE WEAR PINS, PERFORMED A VISUAL INSPECTION OF THE BRAKES, CHECKED THE HYDRAULIC RESERVOIR FOR PROPER SERVICING, VERIFIED PROPER SERVICING OF THE NLG AND MLG TIRES AND ALSO VERIFIED STRUT PRESSURE AND EXTENSION WITH NO DEFECTS FOUND ON ANY OF THE PREVIOUSLY LISTED ITEMS. UPON RECOMMENDATION FROM FSR, BLED BRAKES AND NOTED SOME AIR IN THE RT BRAKE. PERFORMED TAXI CHECK WITH NO FAULTS FOUND, CREW PERFORMED HIGH SPEED TAXI CHECK WITH NO FAULTS FOUND.
